Can anybody help me (Citalopram)

I took citalopram on a 10mg for 4 weeks then have took 20mg for a week, I have constant tremble in side me constant tension all over including head, and cant get my body to relax, Anxiety as soon as I get up all day is terrible, and today I have come over feeling very unwell like I was going to pass out. I was wondering if I need to keep taking the 20mg for a bit longer or just stop as they seem to have made things worse and not better.

A very upset

Bonnie

xxx

2 Replies

oldestnewest
  • I was like that with then as well, I wish I had more will power to keep taking them but 4 days was enough to put up with them. Xx

  • Hi, I've had the same experience, started on 20mg and now been taking them 5 weeks. Some of the symptoms initially caused by the drug have settled down a bit but my anxiety is no better and I've started having full blow panic attacks again that I've not had for many months, which is not good as I have emphysema and very little lung function to begin with. I don't know what the answer is, do I need a higher dose, should I come of them. I'm at the end of my tether with it all. Libby

You may also like...